Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 193, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Jun 12, 2012, 8:40 PM CDT for Hockley County, Texas. It was in force for 35 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2012, 8:40 PM CDT (01:40 UTC)
- Expired
- Jun 12, 2012, 9:15 PM CDT
- In force
- 35 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
County Hockley County, TX
The radar
The Lubbock radar (KLBB), 64 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 8:45 PM CDT | TORNADO | 3 S Whiteface, TX | BRIEF TORNADO OBSERVED |
| Jun 12, 8:54 PM CDT | HAIL 2.5 | Whiteface, TX | |
| Jun 12, 8:59 PM CDT | HAIL 2 | Whiteface, TX | ONLY HAIL FALLING....NO RAIN |
| Jun 12, 9:00 PM CDT | HAIL 2.75 | Whiteface, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 3:44 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 1.7 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1015 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 2690 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
872
WUUS54 KLUB 130140
SVRLUB
TXC219-130215-
/O.NEW.KLUB.SV.W.0193.120613T0140Z-120613T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
840 PM CDT TUE JUN 12 2012
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN HOCKLEY COUNTY IN NORTHWEST TEXAS.
* UNTIL 915 PM CDT
* AT 836 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
WEST OF SUNDOWN...OR 16 MILES SOUTHWEST OF LEVELLAND...AND MOVING
NORTH AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF
HOCKLEY COUNTY INCLUDING LOCATIONS ALONG 1585 WEST OF SUNDOWN AND
114 WEST OF LEVELLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DESTRUCTIVE HAIL CAN BE EXPECTED WITH THIS STORM...TAKE COVER NOW. GO
TO THE LOWEST FLOOR OF A STURDY BUILDING AND AVOID WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS.
&&
LAT...LON 3381 10231 3339 10246 3339 10260 3349 10260
3350 10261 3379 10261
TIME...MOT...LOC 0139Z 199DEG 23KT 3350 10261
$$2 follow-up statements
610
WWUS54 KLUB 130156
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
856 PM CDT TUE JUN 12 2012
TXC219-130215-
/O.CON.KLUB.SV.W.0193.000000T0000Z-120613T0215Z/
HOCKLEY TX-
856 PM CDT TUE JUN 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
HOCKLEY COUNTY UNTIL 915 PM CDT...
AT 853 PM TENNIS BALL SIZE HAIL WAS REPORTED IN WHITEFACE BY TRAINED
WEATHER SPOTTERS.
AT 854 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO
BASEBALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED 11 MILES NORTHWEST OF SUNDOWN...OR 13 MILES WEST OF
LEVELLAND...MOVING NORTH AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
HIGHWAY 114 BETWEEN WHITEFACE AND LEVELLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3381 10231 3339 10246 3339 10260 3349 10260
3350 10261 3379 10261
TIME...MOT...LOC 0154Z 193DEG 23KT 3359 10259
$$
24905
WWUS54 KLUB 130209
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
909 PM CDT TUE JUN 12 2012
TXC219-130215-
/O.CON.KLUB.SV.W.0193.000000T0000Z-120613T0215Z/
HOCKLEY TX-
909 PM CDT TUE JUN 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
HOCKLEY COUNTY UNTIL 915 PM CDT...
AT 900 PM CDT...TRAINED WEATHER SPOTTERS REPORTED BASEBALL SIZE HAIL
WITH THE THUNDERSTORM JUST NORTHEAST OF WHITEFACE.
DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING LARGE DESTRUCTIVE HAIL UP TO BASEBALL SIZE...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES SOUTH OF
PEP...OR 13 MILES NORTHWEST OF LEVELLAND...MOVING NORTH AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF WESTERN HOCKLEY COUNTY NORTHWEST OF
LEVELLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3379 10261 3381 10231 3339 10246 3346 10257
3352 10261
TIME...MOT...LOC 0205Z 193DEG 23KT 3367 10257
$$
24What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 6:45 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 12, 6:45 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 645 PM CDT TUE JUN 12 2012 .AVIATION... POTENTIAL FOR THUNDERSTORMS TOPS THIS FCST. BEST CHANCES LOOK TO BE INITIALLY AT KLBB PERHAPS AS EARLY AS 03Z-05Z BUT PERHAPS A BIT LATER AS REFLECTED IN THE OFFICIAL FORECAST AT PRESENT. CURRENT ACTIVITY SOUTHWEST OF KLBB SOME 100NM OR SO THOUGH WE WILL ALSO HAVE TO CAREFULLY WATCH A CONVECTIVE SYSTEM OUT OF THE NW PANHANDLE WHICH MAY AFFECT BOTH KLBB AND KCDS LATE TONIGHT. OUTSIDE OF STORMS..CONDITIONS ARE EXPECTED TO REMAIN VFR. && .PREV DISCUSSION... /ISSUED 417 PM CDT TUE JUN 12 2012/ SHORT TERM... PRETTY MUCH IN A HOLDING PATTERN TO SEE HOW THINGS EVOLVE THIS AFTERNOON. TTU AND OUN WRF RUNS ARE ALL SHOWING CONVECTION DEVELOPING ACROSS EASTERN NEW MEXICO/PERMIAN BASIN WITH FURTHER DEVELOPMENT ACROSS THE SOUTH PLAINS. THESE AREAS GRADUALLY CONGEAL INTO A COUPLE OF MCS CLUSTERS...FIRST ONE THE MODELS HINT AT IS ACTIVITY ACROSS THE PERMIAN BASIN MOVING EAST WITH THE SECOND ONE DEVELOPING ACROSS NORTHEAST NEW MEXICO AND SLIDING SOUTHEAST ACROSS THE PANHANDLE AND DOWN INTO THE NORTHERN SOUTH PLAINS/ROLLING PLAINS. UNFORTUNATELY THESE SCENARIOS DO NOT BODE TOO WELL FOR THE HUB CITY BUT THERE STILL IS A CHANCE THAT WE COULD SEE SOME ACTIVITY LATER THIS AFTERNOON. LATEST SOUNDING INFORMATION FROM THE TEXAS TECH MESONET INDICATES THAT THERE IS STILL A POST-OUTFLOW BOUNDARY AIRMASS ACROSS THE REGION WITH DEEP BOUNDARY LAYER MOISTURE UP TO AROUND 700 MB AND A FAIRLY HIGH FREEZING LEVEL. THERE ALSO IS A FAIRLY STRONG CAP OVER THE REGION IN THE TTU SOUNDING THAT WILL NEED SOME HELP ERODING EITHER BY WEAK SYNOPTIC SCALE LIFT... COOLING/DRYING ALOFT...OR CONTINUED MIXING OF THE BOUNDARY LAYER AS TEMPERATURES WARM UP. SHEAR PROFILES ARE STILL SUFFICIENT FOR SEVERE WEATHER ALTHOUGH THE HAIL THREAT MAY BE MITIGATED SOMEWHAT BY THE HIGH FREEZING LEVELS. WILL ALSO HAVE TO CONSIDER THE POSSIBILITY OF HEAVY RAINFALL WITH THE AMPLE BOUNDARY LAYER MOISTURE AND INITIAL SLOW STORM MOTION BEFORE STORMS ORGANIZE INTO SOME FORM OF A COMPLEX/SYSTEM. BECAUSE OF THE POSSIBILITY OF A SERIES OF STORM COMPLEXES AFFECTING THE AREA LATE THIS EVENING AND AGAIN POSSIBLY OVERNIGHT...OPTED TO KEEP POPS FAIRLY GENERALIZED TONIGHT THEN TAPER THEM OFF FOR TOMORROW MORNING. CHANCES ONCE AGAIN INCREASE WEDNESDAY AFTERNOON AS THE NAM HINTS AT ANOTHER COMPLEX TRYING TO DEVELOP ACROSS EASTERN NEW MEXICO AND SLIDES TOWARDS THE AREA THROUGH TOMORROW AFTERNOON. JORDAN LONG TERM... BRIEF UL RIDGING WILL EXIST TOMORROW EVENING THROUGH EARLY THURSDAY MORNING...AS FORECAST MODELS HINT AT AN EMBEDDED DISTURBANCE THAT MAY BE THE SYNOPTIC SPARK TO INITIATE STORMS ALONG THE DRYLINE ACROSS EASTERN NEW MEXICO. ADEQUATE SOUTHWESTERLY MEAN FLOW MAY ALLOW STORMS TO FILTER ACROSS THE SOUTHERN PLAINS TOMORROW NIGHT. LLJ INCREASING TO AOA 30 KTS COMBINED WITH PWATS EXCEEDING 1.00 INCH...LITTLE TO NO CONVECTIVE INHIBITION...AND BEING ABLE TO TAP INTO THE PROGGED SFC-BASED CAPE VALUES OF 1.5-2.5 KG/KG SUGGESTS THE POTENTIAL FOR STRONG TO SEVERE STORMS WITH MODERATE RAINFALL...HAIL AND BRIEF GUSTY WINDS THE PRIMARY THREATS. HOWEVER TONIGHTS ANTICIPATED CONVECTION COULD WRECK HAVOC ON TOMORROW NIGHTS SUPPOSED CONVECTION...AS THE DISPLACEMENT OF LINGERING BOUNDARIES COULD SERVE AS /1/ THE FOCUS FOR BEST PRECIP AND /2/ POSSIBLY INDUCE LOWERED DEWPOINTS THAN EXPECTED. WILL OPT TO MAINTAIN MENTIONABLE POPS WITH BEST CHANCES ACROSS THE WEST NEAREST TO THE DRYLINE. STORMS DEVELOPING ALONG THE DRYLINE MAY OCCUR ONCE AGAIN LATE THURSDAY AFTERNOON...AS AN UL TROUGH DIGS ESE ACROSS THE SOUTHWESTERN CONUS WHICH WILL PROMOTE SOUTHWESTERLY FLOW ALOFT. AS A RESULT...THE DRYLINE WILL MOVE CLOSER TO THE TEXAS/NEW MEXICO STATE LINE AS SOUTHEASTERLY SFC WINDS EAST OF THE DRYLINE SURGES IN DEWPOINTS IN THE 50S AND 60S. SEVERE INDICES MAY BE SIMILAR TO TOMORROW NIGHT /SFC-BASED CAPE AOA 2.5 KJ/KG...LITTLE TO NO CIN AND INVERTED-V SOUNDING PROFILES/...AND THEREFORE POSE A THREAT FOR HAIL AND GUSTY WINDS. THEREAFTER...THE AFOREMENTIONED SOUTHWESTERN CONUS UL DISTURBANCE WILL RETROGRADE WEST ACROSS THE PACIFIC OCEAN...AND UA RIDGING WILL COMMENCE ACROSS THE EASTERN CONUS. THIS SYNOPTIC SETUP WILL ALLOW DEWPOINTS TO BE IN THE 50S AND 60S ACROSS THE CWA...AND ALSO CAUSE THE DRYLINE TO LINGER NEAR THE TEXAS/NEW MEXICO LINE FRIDAY-SUNDAY. LONG TERM SOLUTIONS FIRE STORMS ALONG THE DRYLINE AND ADEQUATE SOUTH TO SOUTHWESTERLY MEAN FLOW SUGGESTS THE POTENTIAL FOR STORMS TO FILTER ACROSS THE WESTERN ZONES EACH AFTERNOON/EVENING DURING THE SAID PERIOD. EARLY NEXT...THE GFS AND TO A LESSER EXTENT THE ECMWF DISPLAY A BROAD UA LOW DIGGING ESE ACROSS THE CENTRAL/HIGH PLAINS...WITH ITS SOUTHERN PERIPHERY MOVING ACROSS THE SOUTHERN PLAINS MONDAY...AND THUS ENCOURAGING FLOW ALOFT TO EVOLVE TO A SLIGHT NORTHWEST FLOW. WEST TO NORTHWEST SFC WINDS WILL SHIFT THE DRYLINE TO OFF THE CAPROCK MONDAY NIGHT...AND REMAINING THERE THROUGH THE END OF THE EXTENDED PERIOD. AN INCOMING COLD FRONT MAY PROVIDE ANOTHER FOCUS FOR STORMS ESPECIALLY IF IT IS CAPABLE OF INTERACTING WITH THE LINGERING DRYLINE. WILL HOWEVER MAINTAIN SILENT POPS BEYOND SUNDAY NIGHT...GIVEN THE SYNOPTIC PATTERN COULD DIFFER BY DAY 7. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 61 89 64 92 63 / 60 30 30 20 20 TULIA 64 88 64 91 64 / 60 30 20 20 20 PLAINVIEW 65 88 65 91 66 / 60 30 20 20 20 LEVELLAND 68 90 67 94 66 / 60 30 20 20 20 LUBBOCK 67 89 69 93 68 / 60 30 20 20 20 DENVER CITY 69 94 70 94 67 / 60 30 30 20 20 BROWNFIELD 69 92 70 94 67 / 60 30 20 20 20 CHILDRESS 68 89 70 92 69 / 60 30 20 20 20 SPUR 69 91 69 93 69 / 60 20 20 20 20 ASPERMONT 71 93 72 95 73 / 60 20 20 20 20 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99/26
Hazardous weather outlook, Jun 12, 11:32 AM CDT, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1132 AM CDT TUE JUN 12 2012 TXZ021>044-131645- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1132 AM CDT TUE JUN 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS MUCH OF THE OUTLOOK AREA...BUT WILL BE GREATEST ACROSS THE EXTREME SOUTHWESTERN PANHANDLE AND THE WESTERN SOUTH PLAINS. STRONG AND COOL EAST TO NORTHEAST WINDS EMANATING FROM THUNDERSTORMS THAT MOVED ACROSS THE PANHANDLE EARLY THIS MORNING HAVE STABILIZED THE AIR MASS ACROSS THE AREA AND HAVE SHIFTED THE CONVERGENCE ZONE ALONG THE OUTFLOW BOUNDARY WELL WEST AND SOUTH OF THE AREA. THIS BOUNDARY IS UNLIKELY TO SHIFT TOO FAR TO THE NORTH THIS AFTERNOON DESPITE SOME HEATING DURING THE AFTERNOON. THUS... THE MAIN FOCUS FOR THUNDERSTORM INITIATION IS LIKELY TO BE OUTSIDE THE OUTLOOK AREA. THUNDERSTORMS THAT FORM TO THE WEST OF THE AREA ON THE HIGH TERRAIN OF NEW MEXICO WILL MOVE TO THE EAST AND ARE EXPECTED TO ENTER THE WESTERN SOUTH PLAINS AREA THIS EVENING. HOWEVER...HEATING THAT OCCURS THIS AFTERNOON WILL CAUSE SOME DESTABILIZATION OF THE AIR MASS IN PLACE ACROSS THE AREA...AND UPPER LEVEL SUPPORT FROM AN UPPER LEVEL JET STREAK AND DISTURBANCE MOVING ACROSS THE SOUTHERN PLAINS MAY RESULT IN SOME THUNDERSTORM INITIATION WELL NORTH AND EAST OF THE OUTFLOW BOUNDARY AS WELL. IN BOTH OF THESE SCENARIOS ENOUGH INSTABILITY WILL BE PRESENT AND WINDS IN THE LOWER TO MIDDLE PARTS OF THE ATMOSPHERE WILL BE FAVORABLE FOR SOME STORMS TO BECOME SEVERE WITH HAIL TO THE SIZE OF GOLFBALLS AND DAMAGING WIND GUSTS. ISOLATED TORNADOES AND MINOR FLOODING WILL BE A LESSER RISK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS SLIGHT CHANCE OF SEVERE THUNDERSTORMS ACROSS MUCH OF THE AREA EACH AFTERNOON AND EVENING FROM WEDNESDAY THROUGH SUNDAY... WITH LARGE HAIL AND DAMAGING WIND GUSTS THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 12, 8:25 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
825 PM CDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 10 WNW PLAINS 33.25N 102.99W
06/12/2012 E1.00 INCH YOAKUM TX PUBLIC
HAIL COVERED THE YARD
&&
EVENT NUMBER LUB1200297
GDSLocal storm report, Jun 12, 8:29 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
829 PM CDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 7 N PLAINS 33.29N 102.83W
06/12/2012 E1.00 INCH YOAKUM TX TRAINED SPOTTER
&&
EVENT NUMBER LUB1200298
GDSThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:22 PM CDT | Severe Thunderstorm Warning | LUB | Yoakum | 53 min |
| Jun 12, 8:06 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Yoakum | 54 min |
| Jun 12, 9:16 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lamb | 27 min |
| Jun 12, 10:47 PM CDT | Special Weather Statement | LUB | Castro, Parmer | 28 min |
| Jun 12, 11:17 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Parmer | 43 min |
| Jun 12, 11:36 PM CDT | Severe Thunderstorm Warning | LUB | Parmer | 24 min |
| Jun 12, 11:36 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Hall, Swisher | 24 min |
| Jun 12, 11:47 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran | 58 min |
| Jun 12, 11:50 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Hale, Lamb | 10 min |
| Jun 13, 12:03 AM CDT | Severe Thunderstorm Warning | LUB | Bailey, Briscoe, Castro, Floyd, Hale, Hall and 4 more | 57 min |
| Jun 13, 12:29 AM CDT | Areal Flood Advisory | LUB | Briscoe, Castro, Childress, Hall, Parmer, Swisher | 4 hr |
| Jun 13, 12:43 AM CDT | Special Weather Statement | LUB | Cochran, Hockley | 32 min |
| Jun 13, 12:59 AM CDT | Special Weather Statement | LUB | Cochran, Cottle, Crosby, Dickens, Hockley, Lubbock and 1 more | 31 min |
| Jun 13, 1:04 AM CDT | Special Weather Statement | LUB | Bailey, Briscoe, Castro, Childress, Floyd, Hale and 4 more | 26 min |
| Jun 13, 1:13 AM CDT | Areal Flood Advisory | LUB | Bailey, Cottle, Floyd, Hale, Lamb, Motley | 3 hr |
| Jun 13, 1:18 AM CDT | Severe Thunderstorm Warning | LUB | Motley | 42 min |
| Jun 13, 1:21 AM CDT | Severe Thunderstorm Warning | LUB | Bailey, Parmer | 24 min |
| Jun 13, 1:33 AM CDT | Special Weather Statement | LUB | Cochran, Crosby, Dickens, Garza, Hockley, Kent and 2 more | 42 min |
| Jun 13, 1:35 AM CDT | Special Weather Statement | LUB | Bailey, Briscoe, Castro, Childress, Cottle, Floyd and 6 more | 40 min |
| Jun 13, 1:51 AM CDT | Severe Thunderstorm Warning | LUB | Cottle | 24 min |
| Jun 13, 2:15 AM CDT | Special Weather Statement | LUB | Garza, Lynn | 45 min |
| Jun 13, 2:18 AM CDT | Special Weather Statement | LUB | Cottle, King | 42 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.